Nagoya Mathematical Journal

A classification of Riemannian $3$-manifolds with constant principal Ricci curvatures $\rho_1=\rho_2\not=\rho_3$

Oldřich Kowalski

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 132 (1993), 1-36.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118779765

Mathematical Reviews number (MathSciNet)
MR1253692

Zentralblatt MATH identifier
0788.53038

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Kowalski, Oldřich. A classification of Riemannian $3$-manifolds with constant principal Ricci curvatures $\rho_1=\rho_2\not=\rho_3$. Nagoya Math. J. 132 (1993), 1--36. https://projecteuclid.org/euclid.nmj/1118779765


Export citation

References

  • [Be] A.L. Besse, Einstein manifolds, Springer-Verlag 1987.
  • [DeT] D.De. Turck, Existence of metrics with prescribed Ricci curvature Local theory, Invent. Math., 65 (1981), 179-201.
  • [FKM] D. Ferus, H. Karcher and H.F. Munzner, Clifford-algebren und neue isoparamet- rische Hyperflachen, Math. Z., 177 (1981), 479-502.
  • [Kl] O. Kowalski, An explicit classification of 3-dimensional Riemannian spaces satisfying R(X, Y) R 0, preprint, 1992.
  • [K2] O. Kowalski, A note to a theorem by K. Sekigawa, Comment. Math. Univ. Carolinae, 30, 1 (1989), 85-88.
  • [KN1] S. Kobayashi and K. Nomizu, Foundations of differential geometry Vol. I, Inters- cience Publishers, New York-London, 1963.
  • [KTV1] O. Kowalski, F. Tricerri and L. Vanhecke, New examples of nonhomogeneous Riemannian manifolds whose curvature tensor is that of a Riemannian symmet- ric space, C. R. Acad. Sci. Paris, t. 311, Serie I, (1990), 355-360.
  • [KTV2] O. Kowalski, Curvature homogeneous Riemannian manifolds, J. Math. Pures Appl., 71 (1992), 471-501.
  • [KTV3] O. Kowalski, Curvature homogeneous spaces with a solvable Lie group as homogeneous model, J. Math. Soc. Japan, 44, 3(1992), 461-484.
  • [Mi] J. Milnor, Curvatures of left invariant metrics on Lie groups, Advances in Math., 21 (1976), 293-329.
  • [Sel] K. Sekigawa, On the Riemannian manifolds of the form B xfF, Kodai Math. Sem. Rep., 26 (1975), 343-347.
  • [Se2] K. Sekigawa, On some 3-dimensional curvature homogeneous spaces, Tensor, N.S. 31 (1977), 87-97.
  • [Ta] H. Takagi, On curvature homogeneity of Riemannian manifolds, Thoku Math. J., 26(1974), 581-585.
  • [Ts] K. Tsukada, Curvature homogeneous hypersurfaces immersed in a real space form, Thoku Math. J., 40 (1988), 221-244.
  • [TV1] F. Tricerri and L. Vanhecke, Curvature homogeneous Riemannian manifolds, Ann. Sci. Ecole Norm. Sup., 22 (1989), 535-554.
  • [TV2] F. Tricerri and L. Vanhecke, Approximating Riemannian Manifolds by Homogeneous Spaces, Proceed- ings of the Curvature Geometry Workshop, Lancaster 1989, pp. 35-48.
  • [Ya] K. Yamato, A characterization of locally homogeneous Riemann manifolds of dimension 3, Nagoya Math. J., 123 (1991), 77-90. Faculty of Mathematics and Physics Charles University Sokolovsk 83, 186 00 Praha Czech Republic